# SDR HEEA0015079

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 10531782
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK ASSY HAS WORN BEARING BORE HOLE.
